# SDR CALA2019082301411

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 59,611 hours, 25,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT CORNER FITTING CORRODED A3NB-05-3-6056 REFERENCE HAEC O LCQ NR 9296863 GENERATED BY V061629 REMOVED AND REPLACED L2 DOOR AFT CORNER FITTING IAW A320 SRM 51- 72-11-911-001 BY MECH V075620 MECH V061680 INSP BY LC-98
